# SDR SIMA20121215002

- Difficulty date: December 15, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 32,270 hours, 29,521 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Condition: Cracked
- Location: Flashlight
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3540 THE CREW REPORTED, FOUND THE AFT FLASHLIGHT HOLDER CRACKED.  THE FLASHLIGHT WAS LOOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLASHLIGHT ASSEMBLY IAW AMM 33-50-10.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
